hello everyone! so i started taking this medication about 2 years ago and sometimes i get heart palpitations and bad (almost out-of-body experience) tremors. does anyone else experience this or any other side effect?
Chronic or Recurrent Palpitations
I actually have this same thing! Usually it's out of the blue, but I have noticed that if I accidentally miss a day of taking it, that makes it worse. Typically as long as I stay consistent on it I have very few problems :)
i agree. skipping it makes them so much worse! sometimes i even have to be bed ridden the day after because of them.
oo— i only got this when i forgot to take my meds one day and started getting withdrawl symptoms :')
it can get pretty bad!
but remember to tell your doc/med manager any negative side effects that happen if it's too uncomfortable for you!
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app